Archived

This topic is now archived and is closed to further replies.

initial breakout from Diane 35?

5 posts in this topic

Hi,

I have now been on Diane 35 for 2.5 months. I am about half way through my third pack. I seem to be suffering from an initial breakout that gets worse in the two weeks leading up to my period and seems to stop during my week off and the first week of pills.

Is this normal? Why does this happen? I thought it was supossed to make things better:( I'm not sure if I should just stick with it and see what happens or if it will just continue getting worse and worse. Can anyone help me?

:wall:



Share this post


Link to post
Share on other sites

So if you do get an initial breakout from a bcpill does that mean it is going to work, once the hormone levels settle down...or does that mean it's not going to work and something else should be tried?



Share this post


Link to post
Share on other sites

I'm no expert, but I honestly think initial breakouts happen with Diane35. From what I've read from a lot of Diane35 users, they experience an initial breakout. I do believe I am experiencing an initial breakout right now.

I'm not 100% sure either. I'm about at the same time as you are, 2.5 months. Hopefully things get better!


Regimen

Morning/Night

Wash face with Elizabeth Arden Visible Difference cleanser for Oily Skin

Apply Elizabeth Arden Visible Difference Toner for Oily Skin

Apply Elizabeth Arden Optimizing skin serum

Apply Elizabeth Arden Oil Free Lotion

THAT IS MY REGIMEN! 100% clear. smile.png


Share this post


Link to post
Share on other sites

I just started my fourth pack of dianette and was feeling the exact same as you around 2 weeks ago. my skin was horrible. it had seemed to pick up for a bit, and then just went worse than ever. now it's a lot better and hopefully that was my initial breakout, a lot of people have to wait around 4-6 months before they start noticing a difference.

I know it's hard because I've just been through it, but you have to see it as good thing really because it's the skin getting rid of all the spots. They have to get worse to get better I'm afraid.

Good luck with it anyway :)

Share this post


Link to post
Share on other sites

I'm on Dianette which is practically the same thing.. I can't say I had an IB, but my skin definitely gets worse each month half way through the pack. I always seem to get nasty dumb cysts around that time, and then it clears up and is ok again. I'm currently recovering from one of those breakouts :P I finished my 3rd pack yesterday.

Share this post


Link to post
Share on other sites